# SDR DALA2016103107967

- Difficulty date: July 10, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,496 hours, 30,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL COUNTERSINK & SETTLEMENT AREA.   THE ACCESS PANEL CANNOT BE REPAIRED UNDER CONDITIONS I AND II THEREFORE WAS REPLACED IAW SRM 57-10-01 STEP 5, C(1).
